Ultragin belongs to class of drugs called analgesics and antipyretics.
Ultragin is available as
Ultragin Tablet 500 mg (10 tab strip). Price approximately INR 9.00
Ultragin SUSP 125 mg / 5ml (60ml). Price approximately INR 17.00
Ultragin belongs to FDA pregnancy category B
Animal studies have failed to demonstrate a risk to the fetus and there are no adequate and well controlled studies in pregnant women. This means that this medication is not expected to be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment.
Ultragin for lactating women
Paracetamol is excreted in breast milk but in small amounts. It is unlikely that it cause any harm to the unborn baby. American academy of pediatrics classified paracetamol as a safe drug for breast feeding women.
Paracetamol is available in combination with other medicines like codeine, hence always consult with healthcare professional before using paracetamol.
Warnings for Ultragin
Overdose of Ultragin can cause hepatotoxicity.
If you are a regular alcohol drinker consult your doctor before taking the Ultragin.
Adverse reactions with Ultragin
Paracetamol rarely cause side effects / adverse reactions but if you observe any of the following side effects stop the medication and consult your doctor immediately.
Very rare liver damage
Subscribe to our email newsletter.